# SDR SWAA2021060278142

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 72,136 hours, 42,322 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight Assy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY INBD FLASHLIGHT STRAP BROKEN / REMOVED AND REPLACED 'FOR EMERGENCY USE ONLY' STRAP ON AFT GALLEY I/B FLASHLIGHT. REF AMM 25-64-00
